# SDR C2XA00CL034

- Difficulty date: April 25, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12035694011
- Condition: Failed
- Location: Lt Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3210 - THE CREW REPORTED THAT AFTER TAKEOFF, LOST ALL GREEN HYDRAULIC PRESSURE.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND CHAFFED HYDRAULIC LINE AT RESERVOIR.  MAINTENANCE REPLACED HYDRAULIC LINE.  MAINTENANCE ALSO REPLACED LEFT ENGINE HYDRAULIC PUMP DUE TO PUMP OPERATING WITHOUT FLUID IAW EMB 120 MM 29-10-03.  THE AIRCRAFT WAS RELEASED BACK TO SERVICE.  (M)
